# SDR 95ZZZW802

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2615Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0110
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA-MHN - FLT 102 - BURNING SMELL IN COCKPIT WITH LIGHTS AT FULL INTENSITY.  AC RETURNED TO MIA WITHOUT INCIDENT.  TROUBLESHOT, FOUND BURNT WIRE AT CIRCUIT BOARD SWITCH.  CLEANED AREA AND RESOLDERED WIRE.  OPERATIONAL CHECK GOOD.
